A theorem on degenerrate elliptic Beliman equation in bounded domains

N. V. Krylov, L. A. Caffarelli

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A general existence and uniqueness theorem for degenerate elliptic Bellman equations in bounded domains is proved. Functional classes C2+α(D) and C1, 1(D) are the classes where solutions are looked for. This theorem has a very broad range of applicability. Equations ut = uxx and Pm(uxx) = ck(x)Pk(uxx), where Pk(uxx) is the kth elementary symmetric polynomial of eigenvalues of the matrix uxx are particular cases of equations under consideration.

Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalDifferential and Integral Equations
Volume8
Issue number5
StatePublished - May 1995

Fingerprint Dive into the research topics of 'A theorem on degenerrate elliptic Beliman equation in bounded domains'. Together they form a unique fingerprint.

Cite this